MathSciNet Relay Station
MathSciNet bibliographic data
MR1152230 (93d:57036) 57N13 (57R55 57R57)
De Michelis, Stefano; Freedman, Michael H. Uncountably many exotic ${\bf R}\sp 4$'s in standard $4$-space. J. Differential Geom. 35 (1992), no. 1, 219–254.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement